# SDR SWIA2025121900103

- Difficulty date: November 3, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,893 hours, 24,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Mismatched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED LT SILL BEAM AND INBD BEAM FITTING AT 2 EA. HOLE LOCATIONS COMMON TO REAR SPAR AT LBL 36. PERFORMED REPAIR FOR MISDRILLED HOLES TO PRESSURE FLOOR STRUCTURE AT BS 797 & LBL 36 IAW SRM 51-42-21-001-001-A01,AND ALL STEPS OF REO 670-53-41-771 REV--.  COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECKED GOOD.
